American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M07) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 63 found      Go to page: 1 2 3

[1] Danny Calegari and Alden Walker. Random groups contain surface subgroups. J. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Fengchun Lei, Fengling Li and Jie Wu. On simplicial resolutions of framed links. Trans. Amer. Math. Soc. 366 (2014) 3075-3093.
Abstract, references, and article information   
View Article: PDF

[3] A. J. Berrick, E. Hanbury and J. Wu. Delta-structures on mapping class groups and braid groups. Trans. Amer. Math. Soc. 366 (2014) 1879-1903.
Abstract, references, and article information   
View Article: PDF

[4] Danny Calegari and Alden Walker. Integer hulls of linear polyhedra and scl in families. Trans. Amer. Math. Soc. 365 (2013) 5085-5102.
Abstract, references, and article information   
View Article: PDF

[5] Ursula Hamenstädt and Sebastian Hensel. Isoperimetric inequalities for the handlebody groups. Trans. Amer. Math. Soc. 365 (2013) 5313-5327.
Abstract, references, and article information   
View Article: PDF

[6] Martin Palmer. Homological stability for oriented configuration spaces. Trans. Amer. Math. Soc. 365 (2013) 3675-3711.
Abstract, references, and article information   
View Article: PDF

[7] Danny Calegari and Joel Louwsma. Immersed surfaces in the modular orbifold. Proc. Amer. Math. Soc. 139 (2011) 2295-2308. MR 2784794.
Abstract, references, and article information   
View Article: PDF

[8] Michael Handel and Lee Mosher. Axes in outer space. Memoirs of the AMS 213 (2011) MR 2858636.
Book volume table of contents   

[9] Louis Funar. Two questions on mapping class groups. Proc. Amer. Math. Soc. 139 (2011) 375-382. MR 2729098.
Abstract, references, and article information   
View Article: PDF

[10] T. Banakh, J. Higes and I. Zarichnyi. The coarse classification of countable abelian groups. Trans. Amer. Math. Soc. 362 (2010) 4755-4780. MR 2645049.
Abstract, references, and article information   
View Article: PDF

[11] Martin R. Bridson and Daniel Groves. The quadratic isoperimetric inequality for mapping tori of free group automorphisms. Memoirs of the AMS 203 (2010) MR 2590896.
Book volume table of contents   

[12] Mladen Bestvina, Kai-Uwe Bux and Dan Margalit. The dimension of the Torelli group. J. Amer. Math. Soc. 23 (2010) 61-105. MR 2552249.
Abstract, references, and article information   
View Article: PDF

[13] Danny Calegari. Stable commutator length is rational in free groups. J. Amer. Math. Soc. 22 (2009) 941-961. MR 2525776.
Abstract, references, and article information   
View Article: PDF

[14] Daan Krammer. A class of Garside groupoid structures on the pure braid group. Trans. Amer. Math. Soc. 360 (2008) 4029-4061. MR 2395163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Danny Calegari. Word length in surface groups with characteristic generating sets. Proc. Amer. Math. Soc. 136 (2008) 2631-2637. MR 2390536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Stephen J. Pride. On the residual finiteness and other properties of (relative) one-relator groups. Proc. Amer. Math. Soc. 136 (2008) 377-386. MR 2358474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jaka Smrekar. Periodic homotopy and conjugacy idempotents. Proc. Amer. Math. Soc. 135 (2007) 4045-4055. MR 2341957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jonathan P. McCammond and Daniel T. Wise. Locally quasiconvex small-cancellation groups. Trans. Amer. Math. Soc. 360 (2008) 237-271. MR 2342002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] H. Endo and D. Kotschick. Failure of separation by quasi-homomorphisms in mapping class groups. Proc. Amer. Math. Soc. 135 (2007) 2747-2750. MR 2317948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Craig Jensen, Jon McCammond and John Meier. The Euler characteristic of the Whitehead automorphism group of a free product. Trans. Amer. Math. Soc. 359 (2007) 2577-2595. MR 2286046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] D. Kotschick. Minimizing Euler characteristics of symplectic four-manifolds. Proc. Amer. Math. Soc. 134 (2006) 3081-3083. MR 2231635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Tetsuya Hosaka. Addendum to ``Dense subsets of the boundary of a Coxeter system''. Proc. Amer. Math. Soc. 133 (2005) 3745-3747. MR 2163614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Mustafa Korkmaz. Generating the surface mapping class group by two elements. Trans. Amer. Math. Soc. 357 (2005) 3299-3310. MR 2135748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] R. Ayala, M. Cárdenas, F. F. Lasheras and A. Quintero. Properly $3$-realizable groups. Proc. Amer. Math. Soc. 133 (2005) 1527-1535. MR 2111954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Paul Kirk and Charles Livingston. The Hausmann-Weinberger 4--manifold invariant of abelian groups. Proc. Amer. Math. Soc. 133 (2005) 1537-1546. MR 2111955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] D. Kotschick. Quasi-homomorphisms and stable lengths in mapping class groups. Proc. Amer. Math. Soc. 132 (2004) 3167-3175. MR 2073290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Tetsuya Hosaka. Dense subsets of the boundary of a Coxeter system. Proc. Amer. Math. Soc. 132 (2004) 3441-3448. MR 2073322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Alexandra Mozgova. The toric cobordisms. Proc. Amer. Math. Soc. 132 (2004) 299-303. MR 2021274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Daniel T. Wise. Nonpositive immersions, sectional curvature, and subgroup properties. Electron. Res. Announc. Amer. Math. Soc. 9 (2003) 1-9. MR 1988866.
Abstract, references, and article information   
View Article: PDF

[30] Robert Bieri and Ross Geoghegan. Connectivity properties of group actions on non-positively curved spaces. Memoirs of the AMS 161 (2003) MR 1950396.
Book volume table of contents   


Results: 1 to 30 of 63 found      Go to page: 1 2 3